advertisement
Question
Posted by: Karen | 2011/06/12

Anstig.

HI DR. DANKIE VIR U ANTWOORD OP MY VRAAG. EK WAS DR TOE EN DIE ANGTIGHEID EN GOED WAS NIE VEROORSAAK DEUR DIE MEDS WAAROP EK WAS NIE, WANT 3 DAE NA EK REEDS OPGEHOU HET OM DIT TE DRINK WAS EK NOGSTEED NAAR EN ERG ANGSTIG. HY HET TOE CLOPAMON VIR NAAR EN URBANOL VOORGESKRYF VIR ANGS. BLOEDTOETSE GEDOEN WAT ALLES NORMAAL TERUG GEKOM HET.
MY PROBLEEM IS DAT EK MAAR NOGSTEEDS SUKKEL. EK IS VAN PLAN OM TERUG TE GAAN DR TOE INDIEN EK NIE VERBETER NIE, MAAR WIL NET GRAAG DR SE OPINIE OOK HOOR. MOS MAAR GOED OM MEER AS EEN SE OPINIE TE KRY OOR N SAAK.
EK IS NOGSTEEDS NAAR, ADCO-CYCLIZINE EN VALOID HELP BETER AS DIE CLOPAMON WAT HY VOORGESKRYF HET. HET NIE N EETLUS NIE OF HONGER NIE, EET OMDAT WEET EK MOET. IS NOGSTEEDS ANGSTIG MAAR DIE URBANOL HELP DAREM BIETJIE. EK IS SO JAMMER MY BRIEF IS SO LANK...!
WAT KAN MAAK DAT MENS SE LIGGAAM SO REAGEER? EN AS NIKS IN DIE BLOEDTOETSE WYS WAT KAN DAN VERKEERD WEES MET JOU? EK WAS NOG NOOIT N ANGTIGE MENS MET GEEN EETLUS OF HONGER NIE. DANKIE VIR U HULP EN JAMMER OOR DIE LANG BRIEF.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Ja, HOOFLETTERS lees as of jy screeu
Anyhow, if you are now some days away from having stopped the previous drugs, then it doesn't seem they can be responsibility for the nauseas, etc.
Urbanol is one of many bezo tranquillizers, so should help relieve the anxiety.
I wish I could be more helpful, but in this indirect form, it's not practical. Smeone needs to sit down and think through the esults of all physical examinations and tests, everything you have told them, and the effects of the diferent drugs, to work out what may be going on.
And the snag is that worrying about why one feels nauseous, can make the nausea worse.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: ABC | 2011/06/13

Hoekom skryf jy in hoofletters? Dit is BAIE moeilik om dit te lees so!

Reply to ABC
Posted by: cybershrink | 2011/06/13

Ja, HOOFLETTERS lees as of jy screeu
Anyhow, if you are now some days away from having stopped the previous drugs, then it doesn't seem they can be responsibility for the nauseas, etc.
Urbanol is one of many bezo tranquillizers, so should help relieve the anxiety.
I wish I could be more helpful, but in this indirect form, it's not practical. Smeone needs to sit down and think through the esults of all physical examinations and tests, everything you have told them, and the effects of the diferent drugs, to work out what may be going on.
And the snag is that worrying about why one feels nauseous, can make the nausea worse.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement